# SDR SWAA2014011424099

- Difficulty date: January 13, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 40,691 hours, 23,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
